# SDR SWAA991671

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: BAC27DCT
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, TAKEOFF WARNING HORN SOUNDED.  SPEED BRAKE LEVER WAS CYCLED, AND HORN SILENCED.  ADJUSTED SPEED BRAKE TAKEOFF WARNING SWITCH S129 PER MM.
